Does Pexeva Cause Weight Gain?

Suggestions for Dealing With Weight Gain on Pexeva

If you notice weight gain after starting Pexeva, talk to your healthcare provider. He or she will do a physical exam to help determine if there are other possible causes for this, such as certain types of medical conditions.
 
If the weight gain appears to be from Pexeva use, it may be possible to switch to another antidepressant medication. Either way, eating heart-healthy foods, getting regular exercise, and limiting your intake of alcohol can help you maintain a healthy weight.
 
(Click BMI Calculator to see if your weight is within a healthy range.)
 
9 Rising Hollywood Stars Who Struggle With Depression

Pexeva Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.